ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Buckling of Polar Orthotropic Annular Plates under Uniform Internal Pressure

Ramaiah, GK and Vijayakumar, K (1974) Buckling of Polar Orthotropic Annular Plates under Uniform Internal Pressure. In: AIAA Journal, 12 (8). pp. 1045-1050.

Full text not available from this repository.
Official URL: http://www.aiaa.org/content.cfm?pageid=406&gTable=...
Item Type: Journal Article
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 10 Oct 2009 13:10
Last Modified: 10 Oct 2009 13:10
URI: http://eprints.iisc.ernet.in/id/eprint/23407

Actions (login required)

View Item View Item